| Catalog Number |
305837 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd needle eclipse 25x1 rb safety mechanism failed.The following information was provided by the initial reporter: "they aren't gliding like they used to.You'll push it in, and it stops, then you have to really apply pressure to get it to go further in.They do have needles to send in for investigation if needed.".